# SDR AALA20120723006

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,933 hours, 36,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT SEAT 28D MISSING RED LENS.  REPLACED RED LENS FOR AISLE EMERGENCY LIGHT AT SEAT 28D.  OPS CHECK NORMAL.
